# SDR IPXA2022030179592

- Difficulty date: February 27, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 51,326 hours, 7,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146U778920
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AFUSELAGE FRAME FAIL SAFE CHORD DAMAGE REPAIR AT STA 2080, S-46L - S-47L, S-47R - S-46R.REPAIRED PER E.O. B747-5310-82675-A.
